# SDR TWAA9906405

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON MEMBRANE BELOW CABIN FLOOR AT RBL 45 TO RBL 55 IN, AT STA 218 TO 237.  REMOVED CORRODED MEMBRANE AND INSTALLED NEW ONE PER SPM 6-70-01.
